English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8262531      Online Users : 106
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69202


    Title: Interval estimation for the two-parameter exponential distribution under progressive censoring
    Authors: Wu, Shu-Fei
    Contributors: 淡江大學統計學系
    Keywords: Exponential distribution;Progressive censoring
    Date: 2010-01
    Issue Date: 2013-08-08 14:48:27 (UTC+8)
    Publisher: Dordrecht: Springer Netherlands
    Abstract: The interval estimation of the scale parameter and the joint confidence region of the parameters of two-parameter exponential distribution under Type II progressive censoring is proposed. In addition, the simulation study for the performance of all proposed pivotal quantities is done in this paper. The criteria of minimum confidence length and minimum confidence area are used to obtain the optimal estimation. The predictive intervals of the future observation and the future interarrival times based on the Type II progressive censored sample are also provided. One biometrical example is also given to illustrate the proposed methods.
    Relation: Quality & Quantity 44(1), pp.181-189
    DOI: 10.1007/s11135-008-9187-6
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0033-5177_44(1)p181-189.pdf132KbAdobe PDF149View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback